MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

PLEXUS MANUFACTURING SDN. BHD. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient (pt) who was using an external neurostimulator (ens) for urge incontinence and fecal incontinence.It was reported their trial began on (b)(6) 2024.It was reported that the patient was experiencing bleeding/hemorrhage.It was noted that the patient's daughter reported that the procedure didn't go well, and patient was experiencing blood clots in their rectum and bleeding in their abdomen.Patient has been given three pints of blood and the device will be removed.Additional information was received from a manufacturer representative (rep).The rep reported that the patient developed a hematoma measuring 6 x 12 cm at the left anterior sacrum right after having the ins basic eval surgery.The caller reported surgery being on the afternoon of wednesday (b)(6) 2024, and pt went in to the er that same evening.Caller reported pt is still currently hospitalized.Caller stated hematoma could possibly have developed from the needle being inserted too deep.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001.Product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 306001.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001 lot# unknown serial# implanted: (b)(6) 2024 explanted: product type screening device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
2024-dec-09 lfc (hcp): additional information was received from the health care professional (hcp).The hcp confirmed that there was no difficulties encountered with the trial procedure.The patient was not on blood thinners prior to the procedure.The patient was previously diagnosed with clotting disorder and was permanently on medication.The hcp confirmed that the patient was provided treatment with conservative antibiotics.When asked about the current status of the patient, the hcp stated that the patient was currently doing antibiotics and followed by ct scans.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin MN 11900
MY  11900
Manufacturer (Section G)
PLEXUS MANUFACTURING SDN. BHD.
bayan lepas fiz, phase ii
bayan lepas,pin MN 11900
MY   11900
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19291775
Report Number2182207-2024-02562
Device Sequence Number18327828
Product Code EZW
UDI-Device Identifier00763000640491
UDI-Public00763000640491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date12/30/2024
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale